# SDR CA090925002

- Difficulty date: September 22, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 17,222 hours
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89778025
- Condition: Leaking
- Location: Engine
- Part time: 3,050 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) REPORT OF HIGH THAN NORMAL TORQUE AT FLIGHT IDLE AND ON FLARE. UNABLE TO DUPLICATE ON GROUND. SUSPECT INTERNAL P3 LEAK IN FCU. FCU REPLACED AND TEST FLIGHT COMPLETED WITH SATISFACTORY RESULTS.
